# SDR CALA2016103100836

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 42,194 hours, 14,548 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AT HSS 147.9, INBOARD SIDE OF RIB OPPOSITE OF DRAIN HOLE, APPROX .17.5 INCHES FROM REAR SPAR, 5" CRACK INDICATION. VERIFIED WITH HFEC. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11.
